# SDR CA981006013

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 175B
- Engine: Frnkln 6A335B
- Propeller: Mcauly 2A31C21
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: 2964
- Condition: Cracked
- Location: Propeller Hub
- Part time: 696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND A PROPELLER RETAINING NUT CRACKED.
